UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 45

of 'Cutaneous side effects of conventional chemotherapy agents'

45
TI
Recall of UVB-induced erythema in breast cancer patient receiving multiple drug chemotherapy.
AU
Andersen KE, Lindskov R
SO
Photodermatol. 1984;1(3):129.
 
One day after sunbathing, a breast cancer patient received intravenous methotrexate, cyclophosphamide and 5-fluorouracil and had a recall of her UV erythema over the following week. Phototesting with UVA and UVB prior to and after a subsequent chemotherapy treatment showed a UVB-induced recall of erythema, as well as a phototoxicity-like response. Skin biopsies from test sites were compatible with phototoxic dermatitis. The occurrence of both erythema recall and the phototoxicity-like reaction suggests that more than one mechanism is involved in this side effect.
AD
PMID